# SDR REXA2018021700126

- Difficulty date: February 17, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 27,261 hours, 24,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL POST AT BL 27.00 ON BULKHEAD AT 409.00+128 FOUND TO HAVE A 1" CRACK AT BOTTOM OF IB CHANNEL. REPAIRED LT VERTICAL POST AT LBL 27.00 FS 409.00+128 PER REO 601R-53-41-056. REPAIR ANGLE MATERIAL S6144-4.
